MAUDE Adverse Event Report: HOLOGIC, INC ATEC PEARL; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC PEARL; INSTRUMENT, BIOPSY
Model Number RM-ATEC PEARL
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that during an atec procedure on (b)(6) 2024, the user indicates that difficulties occurred during a breast biopsy.It is reported that the saline bag ran out of saline and the tech proceeded to change the saline bag; however, when the saline bag was replaced, it did not work.The reporter indicates that the new saline bag did not flush the saline in the tubing; therefore, the radiologist was not able to get all the specimen out of the tubing.No further information is available at this time.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Maude report (b)(4).

Brand Name
ATEC PEARL
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22370981
Report Number1222780-2025-00349
Device Sequence Number12766596
Product Code KNW
UDI-Device Identifier15420045506855
UDI-Public15420045506855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRM-ATEC PEARL
Device Catalogue NumberRM-ATEC PEARL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexUnknown